Alert archive / South Carolina / Tornado Warnings in 2020

Tornado Warning 31, NWS Wilmington, NC

October 11, 2020Horry County, South Carolina

NWS Wilmington, NC issued this tornado warning at Oct 11, 2020, 3:37 PM EDT for Horry County, South Carolina. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 11, 2020, 3:37 PM EDT (19:37 UTC)
Expired
Oct 11, 2020, 4:00 PM EDT
In force
23 min
Issued by
NWS Wilmington, NC
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.0 in

County Horry County, SC

The radar

The Wilmington radar (KLTX), 58 km from the middle of the area, began a volume at 19:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 7.6 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2020-10-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 228 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2020-10-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 86 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
228 J/kg
Mixed-layer CIN
-41 J/kg
Mixed-layer LCL
753 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
86 m²/s²
0-3 km storm-relative helicity
126 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted.

258 
WFUS52 KILM 111937
TORILM
SCC051-112000-
/O.NEW.KILM.TO.W.0031.201011T1937Z-201011T2000Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Wilmington NC
337 PM EDT Sun Oct 11 2020

The National Weather Service in Wilmington has issued a

* Tornado Warning for...
  North central Horry County in northeastern South Carolina...

* Until 400 PM EDT.
    
* At 337 PM EDT, a severe thunderstorm capable of producing a tornado
  was located near Green Sea, or 13 miles southeast of Mullins,
  moving northeast at 10 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Expect damage to mobile homes, roofs, and vehicles.

* This dangerous storm will be near...
  Green Sea around 400 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3405 7907 3409 7912 3422 7902 3412 7891
TIME...MOT...LOC 1937Z 229DEG 9KT 3409 7907 

TORNADO...RADAR INDICATED
HAIL...0.00IN

$$

21
2 follow-up statements
587 
WWUS52 KILM 111947
SVSILM

Severe Weather Statement
National Weather Service Wilmington NC
347 PM EDT Sun Oct 11 2020

SCC051-112000-
/O.CON.KILM.TO.W.0031.000000T0000Z-201011T2000Z/
Horry SC-
347 PM EDT Sun Oct 11 2020

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 400 PM EDT FOR NORTH
CENTRAL HORRY COUNTY...
    
At 347 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Green Sea, or 12 miles southeast of Mullins, moving
northeast at 10 mph.

HAZARD...TORNADO.

SOURCE...Radar indicated rotation.

IMPACT...Expect damage to mobile homes, roofs, and vehicles.

This dangerous storm will be near...
  Green Sea around 355 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3407 7906 3411 7911 3422 7902 3415 7894
TIME...MOT...LOC 1947Z 208DEG 10KT 3412 7906 

TORNADO...RADAR INDICATED
HAIL...0.00IN

$$

21
046 
WWUS52 KILM 111953
SVSILM

Severe Weather Statement
National Weather Service Wilmington NC
353 PM EDT Sun Oct 11 2020

SCC051-112003-
/O.EXP.KILM.TO.W.0031.000000T0000Z-201011T2000Z/
Horry SC-
353 PM EDT Sun Oct 11 2020

...THE TORNADO WARNING FOR NORTH CENTRAL HORRY COUNTY WILL EXPIRE AT
400 PM EDT...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.

LAT...LON 3407 7906 3411 7911 3422 7902 3415 7894
TIME...MOT...LOC 1953Z 229DEG 9KT 3413 7905 

$$

21

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, NC wrote its last area forecast discussion before this tornado warning went out at Oct 11, 2:56 PM EDT, 41 minutes earlier.

Area forecast discussion, Oct 11, 2:56 PM EDT, 41 minutes before
Area Forecast Discussion
National Weather Service Wilmington NC
256 PM EDT Sun Oct 11 2020

.SYNOPSIS...
Warm temperatures for October will continue through much of
next week. Rain tapers off this evening, with spotty showers
during the day Monday. Dry weather Tuesday through Thursday,
with a weak dry cold front expected to move across Tuesday,
followed by a stronger cold front Friday.

&&

.NEAR TERM /THROUGH MONDAY NIGHT/...
Latest satellite imagery shows the large rain area that moved
through the region earlier today is now to the north as clearing
begins across the forecast area. Cumulus field developing is
indicative of destabilization of the atmosphere as chances for
showers and thunderstorms continue through the day today. Some
stronger storms could produce damaging wind gusts and brief
tornadoes, especially along a warm frontal boundary that moves
through the region this afternoon through the evening. Chances
for showers and thunderstorms continue in the warm sector of the
atmosphere Monday although more widely scattered. Once the cold
front passes late Monday night, chances for precipitation drop
with a decrease in cloud cover. Temperatures for the next 36
hours will be near to slightly above average for mid October.

&&

.SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...
Dry short term period in store as very dry air moves in above
850mb for mid-week. A weak 500mb shortwave moves across Tuesday,
but limited moisture will keep pops out of the forecast. Zonal
flow aloft follows through Wednesday. The remnants of Delta will
be off the New England coast Tuesday, allowing north-
northwesterly flow to develop across our area. This will help
temper high temps Tuesday, though still expect above normal
highs to reach low to mid 80s under clear skies. A weak, dry
cold front moves through Tuesday night, followed by high
pressure at the surface moving across to the north on Wednesday.
Temperatures drop a bit under developing CAA Tuesday night
through Wednesday night, with lows around 60 Tuesday night and
upper 50s Wednesday night, and highs Wednesday in the upper 70s
pushing 80.

&&

.LONG TERM /THURSDAY THROUGH SATURDAY/...
High pressure to the north moves offshore early Thursday,
allowing return flow to develop, leading to increase in temps
and dewpoints. Dry air aloft will continue to suppress
precipitation, therefore mostly sunny day with highs around 80
forecasted for Thursday. A deepening upper level trough will
makes its approach from the west on Thursday, before moving
across the eastern US Friday into Saturday. This will help push
a strong cold front across the area sometime Friday, though
models continue to disagree on timing of trough and associated
trough. Not expecting much precipitation from front, as dry air
remains above 700mb, but could see some low topped storms.
Severe weather remains a low possibility, especially if the ECM
solution pans out with an evening frontal passage and increased
instability. High pressure and below normals temps in store for
next weekend behind the front.

&&

.AVIATION /19Z SUNDAY THROUGH FRIDAY/...
First batch of convection is moving out of the CWA. Convection
to our west will become a bit stronger this afternoon with
decent CAPE values over South Carolina. A isolated strong storm
is possible. Tonight, most of the convection will be over by
01Z, with IFR ceilings returning after midnight. Monday, still a
chance for rain with slowly improving ceilings.

Extended Outlook...Lingering showers and possible MVFR ceilings
will end overnight tonight. IFR conditions are possible in
ground fog late tonight and again late Monday night. Mainly VFR
conditions are expected otherwise.

&&

.MARINE...
Today through Monday Night...Conditions over the next 3 to 6
hours deteriorate beyond 10 NM for the NC coastal waters today
with significant wave heights on the order of 4 to 6 feet and
south wind gusts to 25 kts could prove problematic for smaller
vessels and inexperienced mariners through early Monday morning.
Conditions improve through the day Monday with waveheights
dropping to between 2 and 3 feet and winds shifting to the
southwest and eventually the northwest by Monday night. Waves
will mainly be from the south over the next 36 hours between 6
and 8 seconds.

Tuesday through Friday...Benign marine conditions in store for
Tuesday through end of the week. Remnant low of Delta will be
off the New England coast Tuesday, leading to weak northerly
flow across coastal waters. A cold front expected to move across
Tuesday night with high pressure moving across to the north on
Wednesday, leading to NE flow on Wednesday around 10-15 kts
veering to 10 kt easterlies Wed night. As the high moves
offshore, return flow develops and winds veer to the S Thursday
and Thursday night. A much strong cold front forecasted to move
through on Friday, with SW winds 10 kts Friday forecasted to
veer and strengthen behind the front Friday night. Wind wave
seas maintain heights around 2-3 ft most of the week, weakening
slightly on Thursday, before increasing behind cold front late
Friday.

&&

.ILM WATCHES/WARNINGS/ADVISORIES...
SC...None.
NC...None.
MARINE...Small Craft Advisory until 4 AM EDT Monday for AMZ250-252.

&&

SYNOPSIS...ILM
NEAR TERM...MCK
SHORT TERM...VAO
LONG TERM...VAO
AVIATION...43
MARINE...MCK/VAO
Hazardous weather outlook, Oct 11, 3:19 AM EDT, 12 hours 18 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington NC
319 AM EDT Sun Oct 11 2020

NCZ087-096-099-105-107-109-SCZ017-023-024-032-033-039-055-058-059-
120730-
Robeson-Bladen-Columbus-Inland Pender-Inland New Hanover-
Inland Brunswick-Marlboro-Darlington-Dillon-Florence-Marion-
Williamsburg-Inland Georgetown-Central Horry-Northern Horry-
319 AM EDT Sun Oct 11 2020

This Hazardous Weather Outlook is for southeast North Carolina and
northeast South Carolina.

.DAY ONE...Today and tonight.

Isolated strong to severe thunderstorms possible this afternoon and
evening.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ110-SCZ056-120730-
Coastal Brunswick-Coastal Georgetown-
319 AM EDT Sun Oct 11 2020

This Hazardous Weather Outlook is for southeast North Carolina and
northeast South Carolina.

.DAY ONE...Today and tonight.

Isolated strong to severe thunderstorms possible this afternoon and
evening.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

An elevated rip current risk expected Monday into Tuesday as
southeast swell grows.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ106-108-SCZ054-120730-
Coastal Pender-Coastal New Hanover-Coastal Horry-
319 AM EDT Sun Oct 11 2020

...MODERATE RISK OF RIP CURRENTS IN EFFECT THROUGH THIS EVENING...

This Hazardous Weather Outlook is for southeast North Carolina and
northeast South Carolina.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Moderate Risk of Rip Currents.

In addition, isolated strong to severe thunderstorms possible this
afternoon and evening.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

An elevated rip current risk expected Monday into Tuesday as
southeast swell grows.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

AMZ254-256-120730-
Coastal waters from Little River Inlet to Murrells Inlet SC out
20 nm-
Coastal waters from Murrells Inlet to South Santee River SC out
20 nm-
319 AM EDT Sun Oct 11 2020

This Hazardous Weather Outlook is for the adjacent Coastal Waters.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

AMZ250-252-120730-
Coastal waters from Surf City to Cape Fear NC out 20 nm-
Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm-
319 AM EDT Sun Oct 11 2020

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM
EDT MONDAY...

This Hazardous Weather Outlook is for the adjacent Coastal Waters.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Small Craft Advisory.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Oct 11, 1:31 PM EDT, 2 hours 6 minutes before
Special Weather Statement
National Weather Service Wilmington NC
131 PM EDT Sun Oct 11 2020

SCZ023-032-111800-
Florence SC-Darlington SC-
131 PM EDT Sun Oct 11 2020

...SPECIAL WEATHER STATEMENT FOR NORTHWESTERN FLORENCE AND SOUTH
CENTRAL DARLINGTON COUNTIES UNTIL 200 PM EDT...

At 131 PM EDT, Doppler radar was tracking a strong thunderstorm near
Lamar, or 9 miles southeast of Bishopville, moving northeast at 25
mph.

Winds in excess of 30 mph will be possible with this storm.

Locations impacted include...
Timmonsville, Lamar, Swift Creek, Cartersville and Oats.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Thunderstorms can pose a variety of threats including gusty winds,
small hail, cloud to ground lightning, and localized flooding. It is
recommended that you remain indoors until the storm passes.

&&

LAT...LON 3420 8011 3423 8011 3425 8013 3436 8001
      3414 7980 3407 8002 3408 8004 3408 8005
      3409 8007 3409 8008 3410 8010 3411 8010
      3413 8013 3416 8016
TIME...MOT...LOC 1731Z 223DEG 21KT 3412 8013

21
Special weather statement, Oct 11, 1:43 PM EDT, 1 hour 54 minutes before
Special Weather Statement
National Weather Service Wilmington NC
143 PM EDT Sun Oct 11 2020

SCZ023-111815-
Darlington SC-
143 PM EDT Sun Oct 11 2020

...SPECIAL WEATHER STATEMENT FOR NORTHWESTERN DARLINGTON COUNTY UNTIL
215 PM EDT...

At 143 PM EDT, Doppler radar was tracking a strong thunderstorm over
North Hartsville, or over Hartsville, moving northeast at 25 mph.

Winds in excess of 30 mph will be possible with this storm.

Locations impacted include...
Hartsville, North Hartsville and Society Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Thunderstorms can pose a variety of threats including gusty winds,
small hail, cloud to ground lightning, and localized flooding. It is
recommended that you remain indoors until the storm passes.

&&

LAT...LON 3442 8020 3449 8005 3449 8002 3450 7998
      3449 7996 3450 7992 3449 7989 3453 7984
      3453 7983 3451 7983 3449 7981 3449 7979
      3450 7978 3450 7977 3452 7976 3451 7975
      3450 7975 3450 7973 3434 8008 3440 8021
TIME...MOT...LOC 1743Z 223DEG 21KT 3440 8007

21
Special weather statement, Oct 11, 2:13 PM EDT, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Wilmington NC
213 PM EDT Sun Oct 11 2020

SCZ023-032-111845-
Florence SC-Darlington SC-
213 PM EDT Sun Oct 11 2020

...SPECIAL WEATHER STATEMENT FOR NORTHWESTERN FLORENCE AND EASTERN
DARLINGTON COUNTIES UNTIL 245 PM EDT...

At 213 PM EDT, Doppler radar was tracking a strong thunderstorm near
Darlington Raceway, or near Darlington, moving northeast at 20 mph.

Winds in excess of 30 mph will be possible with this storm.

Locations impacted include...
Florence, Darlington, Quinby, Mechanicsville, Mont Clare, Darlington
Raceway, Floyd, Swift Creek, Florence Darlington Technical College
Main Campus, Mcleod Regional Medical Center, Carolinas Hospital
System - Cedar Tower and Health South Rehabilitation Hospital.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Thunderstorms can pose a variety of threats including gusty winds,
small hail, cloud to ground lightning, and localized flooding. It is
recommended that you remain indoors until the storm passes.

&&

LAT...LON 3452 7976 3450 7975 3449 7972 3447 7973
      3446 7975 3444 7975 3442 7972 3439 7972
      3441 7970 3440 7968 3439 7969 3437 7967
      3436 7969 3432 7966 3431 7966 3429 7960
      3426 7956 3410 7991 3430 8000
TIME...MOT...LOC 1813Z 233DEG 18KT 3423 7990

21
Special weather statement, Oct 11, 2:25 PM EDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Wilmington NC
225 PM EDT Sun Oct 11 2020

SCZ017-111915-
Marlboro SC-
225 PM EDT Sun Oct 11 2020

...SPECIAL WEATHER STATEMENT FOR NORTHERN MARLBORO COUNTY UNTIL 315
PM EDT...

At 225 PM EDT, Doppler radar was tracking a strong thunderstorm 9
miles south of Cheraw, moving northeast at 20 mph.

Winds in excess of 30 mph will be possible with this storm.

Locations impacted include...
Bennettsville, Mccoll, Chavistown, Wallace, Gibson and Tatum.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Thunderstorms can pose a variety of threats including gusty winds,
small hail, cloud to ground lightning, and localized flooding. It is
recommended that you remain indoors until the storm passes.

&&

LAT...LON 3481 7968 3464 7947 3450 7983 3453 7983
      3459 7981 3460 7981 3461 7980 3461 7978
      3464 7980 3465 7980 3467 7986 3474 7989
      3477 7993 3480 7993
TIME...MOT...LOC 1825Z 233DEG 18KT 3456 7987

21
Special weather statement, Oct 11, 2:31 PM EDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Wilmington NC
231 PM EDT Sun Oct 11 2020

SCZ032-033-039-055-058-059-111915-
Marion SC-Northern Horry SC-Williamsburg SC-Florence SC-
Inland Georgetown SC-Central Horry SC-
231 PM EDT Sun Oct 11 2020

...SPECIAL WEATHER STATEMENT FOR SOUTHEASTERN FLORENCE...NORTH
CENTRAL GEORGETOWN...WEST CENTRAL HORRY...CENTRAL MARION AND
NORTHEASTERN WILLIAMSBURG COUNTIES UNTIL 315 PM EDT...

At 231 PM EDT, Doppler radar was tracking a strong thunderstorm over
Indiantown, or 13 miles southeast of Lake City, moving northeast at
20 mph.

Winds in excess of 30 mph will be possible with this storm.

Locations impacted include...
Johnsonville, Hemingway, Hannah, Pee Dee Crossroads, Poston, Nesmith,
Brittons Neck, Indiantown, Dongola, Outland, Gresham, Morrisville,
Henry, Kingsburg and Stuckey.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Thunderstorms can pose a variety of threats including gusty winds,
small hail, cloud to ground lightning, and localized flooding. It is
recommended that you remain indoors until the storm passes.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3356 7957 3375 7971 3415 7937 3377 7908
TIME...MOT...LOC 1831Z 233DEG 18KT 3376 7957

21
Special weather statement, Oct 11, 2:43 PM EDT, 54 minutes before
Special Weather Statement
National Weather Service Wilmington NC
243 PM EDT Sun Oct 11 2020

SCZ017-023-024-032-033-111930-
Marion SC-Marlboro SC-Dillon SC-Florence SC-Darlington SC-
243 PM EDT Sun Oct 11 2020

...SPECIAL WEATHER STATEMENT FOR NORTH CENTRAL FLORENCE...
SOUTHWESTERN DILLON...EAST CENTRAL DARLINGTON...NORTHWESTERN MARION
AND SOUTHEASTERN MARLBORO COUNTIES UNTIL 330 PM EDT...

At 242 PM EDT, Doppler radar was tracking a strong thunderstorm near
Mechanicsville, or near Darlington, moving northeast at 15 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Florence, Darlington, Quinby, Sellers, Blue Brick, Mars Bluff,
Brownsville, Oak Grove, Florence Darlington Technical College Main
Campus, Bingham, Mechanicsville, Carolinas Hospital System, Mcleod
Regional Medical Center, Carolinas Hospital System - Cedar Tower and
Health South Rehabilitation Hospital.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Thunderstorms can pose a variety of threats including gusty winds,
small hail, cloud to ground lightning, and localized flooding. It is
recommended that you remain indoors until the storm passes.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3415 7982 3433 7987 3453 7950 3420 7941
TIME...MOT...LOC 1842Z 245DEG 15KT 3429 7975

21

The office that day

Everything else NWS Wilmington, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 11, 1:31 PM EDTSpecial Weather StatementILMDarlington29 min
Oct 11, 1:43 PM EDTSpecial Weather StatementILMDarlington32 min
Oct 11, 1:59 PM EDTTornado WarningILMFlorence, Horry, Marion12 min
Oct 11, 2:13 PM EDTSpecial Weather StatementILMDarlington32 min
Oct 11, 2:25 PM EDTSpecial Weather StatementILMMarlboro50 min
Oct 11, 2:31 PM EDTSpecial Weather StatementILMMarion44 min
Oct 11, 2:43 PM EDTSpecial Weather StatementILMDillon47 min
Oct 11, 3:15 PM EDTTornado WarningILMDillon30 min
Oct 11, 3:34 PM EDTAreal Flood AdvisoryILMHorry, Marion116 min
Oct 11, 3:46 PM EDTSpecial Weather StatementILMDillon44 min
Oct 11, 4:32 PM EDTTornado WarningILMHorry43 min
Oct 11, 4:35 PM EDTAreal Flood AdvisoryILMHorry85 min

Nearby

Tornado Warnings in South Carolina, 2020Every tornado warning in 2020Tornadoes in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.